MathSciNet Relay Station
MathSciNet bibliographic data
MR695268 (85c:53092) 53C40
Li, An Min Some integral formulas for hypersurfaces and a generalization of the Hilbert-Liebmann theorem. Proc. Amer. Math. Soc. 88 (1983), no. 2, 326–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement